Author Index

A

  • Abbaszadeh, S. Intuitionistic fuzzy stability of a quadratic and quartic functional equation [Volume 1, Issue 2, 2010, Pages 100-124]
  • Acu, M. Univalent holomorphic functions with fixed finitely many coefficients involving Salagean operator [Volume 1, Issue 1, 2010, Pages 1-5]
  • Alizadeh, B. Approximately higher Hilbert $C^*$-module derivations [Volume 1, Issue 2, 2010, Pages 36-43]

B

  • Baghani, O. Hyers-Ulam stability of Volterra integral equation [Volume 1, Issue 2, 2010, Pages 19-25]
  • Bodaghi, A. The structure of module contractible Banach algebras [Volume 1, Issue 1, 2010, Pages 6-11]

E

  • Elqorachi, E. stability of the quadratic functional equation [Volume 1, Issue 2, 2010, Pages 26-35]

G

  • Gachpazan, M. Hyers-Ulam stability of Volterra integral equation [Volume 1, Issue 2, 2010, Pages 19-25]
  • Gavruta, L. A new method for the generalized Hyers-Ulam-Rassias stability [Volume 1, Issue 2, 2010, Pages 11-18]
  • Gavruta, P. A new method for the generalized Hyers-Ulam-Rassias stability [Volume 1, Issue 2, 2010, Pages 11-18]
  • Ghaemi, M. B. Some properties of continuous linear operators in topological vector PN-spaces [Volume 1, Issue 1, 2010, Pages 58-64]
  • Ghaemi, M. B. Approximately higher Hilbert $C^*$-module derivations [Volume 1, Issue 2, 2010, Pages 36-43]
  • Ghobadipour, N. Cubic-quartic functional equations in fuzzy normed spaces [Volume 1, Issue 1, 2010, Pages 12-21]
  • Ghobadipour, N. Lie $^*$-double derivations on Lie $C^*$-algebras [Volume 1, Issue 2, 2010, Pages 63-71]
  • Guillen, L. Some properties of continuous linear operators in topological vector PN-spaces [Volume 1, Issue 1, 2010, Pages 58-64]

H

  • Hosseinioun, S. A. R. Perturbations of Jordan higher derivations in Banach ternary algebras : An alternative fixed point approach [Volume 1, Issue 1, 2010, Pages 42-53]

K

  • Kamyar, M. Fuzzy approximately additive mappings [Volume 1, Issue 2, 2010, Pages 44-53]
  • Khodaei, H. Approximately generalized additive functions in several variables [Volume 1, Issue 1, 2010, Pages 22-41]
  • Khodaei, H. Fuzzy approximately additive mappings [Volume 1, Issue 2, 2010, Pages 44-53]

M

  • Manar, Y. stability of the quadratic functional equation [Volume 1, Issue 2, 2010, Pages 26-35]

N

  • Najafzadeh, Sh. Univalent holomorphic functions with fixed finitely many coefficients involving Salagean operator [Volume 1, Issue 1, 2010, Pages 1-5]
  • Najati, A. Generalized additive functional inequalities in Banach algebras [Volume 1, Issue 2, 2010, Pages 54-62]

P

  • Park, C. Isomorphisms in unital $C^*$-algebras [Volume 1, Issue 2, 2010, Pages 1-10]
  • Park, C. Cubic-quartic functional equations in fuzzy normed spaces [Volume 1, Issue 1, 2010, Pages 12-21]
  • Park, C. Generalized additive functional inequalities in Banach algebras [Volume 1, Issue 2, 2010, Pages 54-62]
  • Park, C. Stability of the quadratic functional equation in non-Archimedean L-fuzzy normed spaces [Volume 1, Issue 2, 2010, Pages 72-83]

R

  • Rassias, Th. M. Isomorphisms in unital $C^*$-algebras [Volume 1, Issue 2, 2010, Pages 1-10]
  • Rassias, Th. M. Approximately generalized additive functions in several variables [Volume 1, Issue 1, 2010, Pages 22-41]
  • Rassias, Th. M. stability of the quadratic functional equation [Volume 1, Issue 2, 2010, Pages 26-35]
  • Rostami, F. Perturbations of Jordan higher derivations in Banach ternary algebras : An alternative fixed point approach [Volume 1, Issue 1, 2010, Pages 42-53]

S

  • Saadati, R. Stability of the quadratic functional equation in non-Archimedean L-fuzzy normed spaces [Volume 1, Issue 2, 2010, Pages 72-83]
  • Saeidi, S. Comments on relaxed $(gamma, r)$-cocoercive mappings [Volume 1, Issue 1, 2010, Pages 54-57]
  • Saiedinezhad, S. Some properties of continuous linear operators in topological vector PN-spaces [Volume 1, Issue 1, 2010, Pages 58-64]
  • Shakeri, S. Stability of the quadratic functional equation in non-Archimedean L-fuzzy normed spaces [Volume 1, Issue 2, 2010, Pages 72-83]

Z

  • Zolfaghari, S. Stability of generalized QCA-functional equation in P-Banach spaces [Volume 1, Issue 2, 2010, Pages 84-99]